Uniqueness of viscosity solutions for monotone systems of fully nonlinear PDES under Dirichlet condition

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)519-532
Number of pages14
JournalNonlinear Analysis
Volume22
Issue number4
DOIs
Publication statusPublished - 1994 Feb
Externally publishedYes

Keywords

  • Uniqueness
  • monotone systems
  • viscosity solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this